# SDR IPXA2024091117131

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 31,744 hours, 21,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Misrouted
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 6 EMER DECENT REEL ATTACHMENT CABLES MIS-ROUTED "BACKWARDS & TWISTED TOGETHER". UN-TWISTED AND RE-ROUTED ALL DECENT CABLES TO PROPER ALLIGNMENT AND SEQUENCE PER AMM 25-61-02-201 FIG 201
